Divisibility in the K0-group of the algebra of operators on a Banach space

Laustsen, Niels Jakob (2001) Divisibility in the K0-group of the algebra of operators on a Banach space. K-Theory, 22 (3). pp. 241-249. ISSN 0920-3036

Full text not available from this repository.

Abstract

Let script F sign denote Figiel's reflexive Banach space which is not isomorphic to its Cartesian square. We show that the A0-group of the algebra ℬ(script F sign) of continuous, linear operators on script F sign contains a subgroup isomorphic to the group c00(ℕ, ℚ) of sequences (zn)n∈ℕ of rational numbers with zn = 0 eventually.

Item Type:
Journal Article
Journal or Publication Title:
K-Theory
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
160248
Deposited By:
Deposited On:
05 Oct 2021 15:05
Refereed?:
Yes
Published?:
Published
Last Modified:
06 Oct 2021 08:29